Choix séquentiel des points échantillonnaux pour reconstruire un schéma ordonné
Revue de Statistique Appliquée, Volume 27 (1979) no. 3, p. 15-32
@article{RSA_1979__27_3_15_0,
     author = {Moore, Marc},
     title = {Choix s\'equentiel des points \'echantillonnaux pour reconstruire un sch\'ema ordonn\'e},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {27},
     number = {3},
     year = {1979},
     pages = {15-32},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1979__27_3_15_0}
}
Moore, Marc. Choix séquentiel des points échantillonnaux pour reconstruire un schéma ordonné. Revue de Statistique Appliquée, Volume 27 (1979) no. 3, pp. 15-32. http://www.numdam.org/item/RSA_1979__27_3_15_0/

[1] Crain R., Miles R. - Monte Carlo estimates of the distributions of the random polygons determined by random lines in a plane. J. Statist. Comput. Simul., Vol. 4, 1976, pages 293-325. | Zbl 0345.65001

[2] Freiberger W., Grenander U. - A short course in computational probability and statistics. Springer-Verlag, New-York, 1975. | Zbl 0234.62002

[3] Ferguson T. - Mathematical statistics - A decision theoretic approach. Academic Press, New-York, 1967. | MR 215390 | Zbl 0153.47602

[4] Guilbert E. - Random subdivision of space into crystals. Ann. Math. Stat., Vol. 33, 1962, pages 958-972. | MR 144253 | Zbl 0242.60009

[5] Matschinski M. - Détermination expérimentale des probabilités (Wn) du nombre des côtés des polygônes couvrant chaotiquement un plan sans lacune. Publication de l'Institut de Statistique de l'Université de Paris, Vol. 18, fasc. 3, 1969, pages 1-20.

[6] Miles R.E. - Random polygons determined by random lines in a plane. Proc. Nat. Acad. Sci. (U.S.A.), Vol. 52, 1964, pages 901- 907 et pages 1157-1160. | MR 168000 | Zbl 0133.16001

[7] Miles R.E. - On the homogeneous planar Poisson point process. Math. Biosc., Vol. 6, 1970, pages 85-127. | MR 279853 | Zbl 0196.19403

[8] Miles R.E. - The various aggregates of random polygons determined by random lines in a plane. Adv. Math., Vol. 10, 1973, pages 256-290. | MR 319232 | Zbl 0292.60020

[9] Moore M. - Bayesian reconstruction of m, n-patterns. Ann. Stat., Vol. 2, 1974, pages 1226-1237. | MR 362589 | Zbl 0297.62005

[10] Switzer P. - Reconstructing patterns from sample data. Ann. Math. Stat., Vol. 38, (1967), pages 138-154. | MR 203897 | Zbl 0313.68073